Hi guys .I'm Sumer .I am 19 now .I came here with alot of hope because here are alot of people who have alot of knowledge than me so plz guys help me . I am in seroius Trouble . I was doing gym a year ago
and my gym trainer gave me steroids at age 18 .year ago . It was Dianabol 50 mg per day for 2 months and then after that there was a food suppliment for one month . I have no idea what it was in that food suppliment . It increased my apitite and sleep alot . It was home made suppliment without any brand name . It made me like hulk , like it increased my appitite too much and increased my weight and muscles alot in just one month , after that due to my hand injury , I immedietly quite steroids and gym and I didnt did any PCT, Now its been one year and I am Still suffering from serious side effects like sucidal thoughts , depression , mood swings everyday and low confidence , low libido , behavour problems , feeling disconnected from the world . I Got my blood work 3 times . Reports are normal but i don't have any idea why I'm suffering theses side effects . Please help guys . If I Need PCT or something ?? . Tell me what should i do now and I my gyno sensation and gyno effects are alot right now. My emotional state is flat right now . I dont have any love feeling . anymore my erectile functioning is fine ... like i can masturbate 2 or 3 times a day . but still my main concerns are depression , bad moods and emotionaly flat ..